# SDR CA020527007

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 62,997 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 346931
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump, Vickers, 3508807
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 'D1' HYD SYSTEM PRESSURE AT 0 PSI WITH SWITCH LATCHED IN LOW PRESSURE LIGHT ON .  NO HYD QUANTITY LOSS,  NO HIGH TEMP 'CD' PTU SELECTOR TO BRING SYSTEM PRESSURE BACK TO 3000 PSI.  D1 PUMP OFF. D SYSTEM ENG DRIVEN PUMP REMOVED AND FOUND SHAFT SHEARED.  PUMP REPLACED AS PER M/M.
